Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the least positive eigenvalue of integral equations with equimeasurable kernels


Author: Binyamin Schwarz
Journal: Trans. Amer. Math. Soc. 104 (1962), 488-494
MSC: Primary 45.12
DOI: https://doi.org/10.1090/S0002-9947-1962-0147863-6
MathSciNet review: 0147863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Beesack, Isoperimetric inequalities for the nonhomogeneous clamped rod and plate, J. Math. Mech. 8 (1959), 471-482. MR 0107410 (21:6135)
  • [2] P. R. Beesack and B. Schwarz, On the zeros of solutions of second order linear differential equations, Canad. J. Math. 8 (1956), 504-515. MR 0080218 (18:211c)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1953. MR 0065391 (16:426a)
  • [4] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, 2nd ed., University Press, Cambridge, 1952. MR 0046395 (13:727e)
  • [5] R. Jentzsch, Ueber Integralgleichungen mit positivem Kern, J. Reine Angew. Math. 141 (1912), 235-244.
  • [6] S. Karlin, Positive operators, J. Math. Mech. 8 (1959), 907-937. MR 0114138 (22:4965)
  • [7] B. Schwarz, Bounds for the principal frequency of the nonhomogeneous membrane and for the generalized Dirichlet integral, Pacific J. Math. 7 (1957), 1653-1676. MR 0092918 (19:1180b)
  • [8] F. Smithies, Integral equations, University Press, Cambridge, 1958. MR 0104991 (21:3738)
  • [9] F. G. Tricomi, Integral equations, Interscience, New York, 1957. MR 0094665 (20:1177)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.12

Retrieve articles in all journals with MSC: 45.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0147863-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society